MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: damage to front locking mechanism customer sent in the request form reporting: damage to front locking mechanism for tubing.Action taken: received pump (b)(6).Confirmed customer reported issue.The door locking mechanism was found to be damaged, and the door assembly was replaced.Additionally, the lcd display backlight was inoperative; as a result, the display was replaced.The air sensor failed calibration and was also replaced.A full calibration was performed on the device.Equipment cleaned, post service tested and released for use.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.Device history record was not reviewed as the device has already gone through its first preventive maintenance.Device log was reviewed, no error or issue linked to the reported event was found.The reported device was received in lake zurich and its investigation was performed by our local technical team.During this investigation, the screen was found very dim, back light was not functioning.This complaint is considered as valid, dim screen is due to ageing, device was manufactured in 2015.To our knowledge this complaint is not being related to patient safety this complaint is considered as: valid the trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key25375227
Report Number3004548776-2026-00234
Device Sequence Number13400996
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
Report Date (Section F) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2026
Event Location Hospital
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/03/2026